MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE REVISION SYSTEM HANDLE; HANDLES

DEPUY IRELAND - 9616671 ATTUNE REVISION SYSTEM HANDLE; HANDLES
Model Number 2546-00-100
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Instrument's trigger handle was found to be broken upon routine check of the instrumentation by the regional manager for form/fit/function.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: examination of the returned device could not confirm the reported event of device breakage, but could confirm device stiffness.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.

Brand Name
ATTUNE REVISION SYSTEM HANDLE
Common Device Name
HANDLES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10613293
Report Number1818910-2020-21356
Device Sequence Number457854
Product Code LXH
UDI-Device Identifier10603295438731
UDI-Public10603295438731
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2546-00-100
Device Catalogue Number254600100
Device Lot NumberAB4187354
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2020
Initial Date Received by Manufacturer 09/18/2020
Supplement Date Received by Manufacturer10/08/2020
Initial Report FDA Received Date10/01/2020
Supplement Report FDA Received Date10/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1